Extensions of abelian by hyper-(cyclic or finite) groups (II)
Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), p. 113-126
@article{RSMUP_1993__89__113_0,
     author = {Duan, Z. Y.},
     title = {Extensions of abelian by hyper-(cyclic or finite) groups (II)},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     pages = {113-126},
     zbl = {0797.20026},
     mrnumber = {1229048},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__113_0}
}
Duan, Z. Y. Extensions of abelian by hyper-(cyclic or finite) groups (II). Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993) pp. 113-126. http://www.numdam.org/item/RSMUP_1993__89__113_0/

[1] Z.Y. Duan, The extension of abelian-by-hyper-(cyclic or finite) groups, Comm. Alg., 20: 8 (1992), pp. 2305.2321. | MR 1172666 | Zbl 0780.20018

[2] D.S. Passman, Infinite Crossed Products, Academic Press (1989). | MR 979094 | Zbl 0662.16001

[3] D.J.S. Robinson, A Course in the Theory of Groups, Springer-Verlag, New York (1982). | MR 648604 | Zbl 0483.20001

[4] J.S. Wilson, On normal subgroups of SI-groups, Arch. Math., 25 (1974), pp. 574-577. | MR 369535 | Zbl 0312.20018

[5] D.I. Za, On estensions of abelian groups, AN USSR, Inst. Mat., Kiev (1980), pp. 16-40. | Zbl 0484.20013

[6] D I. ZAĭCEV, Hyperfinite extensions of abelian groups, AN USSR, Inst. Mat., Kiev (1988), pp. 17-26. | MR 988169 | Zbl 0711.20020